# SDR ASAA2017082421705

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 8,651 hours, 2,828 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Link
- Condition: Out Of Adjust
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C PACK RAM AIR DEFLECTOR DOOR OVERCENTER LINKS DO NOT OVERCENTER.  ACFT GROUNDED.  ADJUSTED THE LT A/C PACK RAM AIR INLET ACTUATOR, DOOR LINK NOW OVERCENTER IAW AMM 21-51-22-400-803. OPS NORMAL.
